Communications in Mathematical Physics

, Volume 228, Issue 1, pp 177–199

The Two-Eigenvalue Problem and Density¶of Jones Representation of Braid Groups

  • Michael H. Freedman
  • Michael J. Larsen
  • Zhenghan Wang

DOI: 10.1007/s002200200636

Cite this article as:
Freedman, M., Larsen, M. & Wang, Z. Commun. Math. Phys. (2002) 228: 177. doi:10.1007/s002200200636

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • Michael H. Freedman
    • 1
  • Michael J. Larsen
    • 2
  • Zhenghan Wang
    • 2
  1. 1.Microsoft Research, One Microsoft Way, Redmond, WA, USA.¶E-mail: michaelf@microsoft.comUS
  2. 2.Department of Mathematics, Indiana Univ., Bloomington, IN 47405, USA.¶ E-mail: larsen@math.indiana.edu; zhewang@indiana.eduUS